# SDR SWAA2021050358877

- Difficulty date: March 25, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N435WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32455
- Aircraft time: 60,695 hours, 36,047 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Warped
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL 140AF IS WARPED AND TORN / FABRICATED AFT CARGO FLOOR PANEL 140 AF USING REMOVED LINER AS A TEMPLATE IN REF B737-700 AMM 25-52-01-201-801.
